# SDR SWAA2019070334375

- Difficulty date: June 4, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: 144A7100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM STIFFENER ON FORWARD SIDE VAPOR BARRIER CRACKED AT BS. 663, RBL 6.30.  R&R STIFFENER IAW SRM, DWG, & EA.
